# SDR R61A2020060200506

- Difficulty date: March 14, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N105HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000163
- Aircraft time: 33,094 hours, 25,408 cycles
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Part number: 17086668403
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE SERVICE DOOR IS CORRODED AS MARKED.  CORROSION FOUND OUT OF LIMITS REF SRM 51-75-16, REMOVED AND REPLACED WASTE SERVICE DOOR WITH NEW, APPLIED SURFACE PROTECTION REF SRM 51-23-04,51-23-05 AND 51-23-06 AMM 20-10-01. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
